# SDR DL76L090660

- Difficulty date: April 10, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 52,287 hours, 7,655 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Drain Mast
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FOUND AFT DRAIN MAST DAMAGED AND WITH ONE ATTACHMENT BOLT SHEARED ANDTHE REMAINING TWO WITH DAMAGED INSERTS DUE TO IMPACT.
